English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15733
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Homogeneous structures on real and complex hyperbolic spaces

AuthorsCastrillón López, Marco; Gadea, Pedro M. ; Swann, Andrew F.
KeywordsHomogeneous Riemannian structures
Homogeneous Kähler structures
Hyperbolic spaces
Parabolic subgroups
Langlands refined decomposition
Issue Date5-Aug-2009
CitationIllinois Journal of Mathematics 53(2): 561-574 (2009)
AbstractThe connected groups acting by isometries on either the real or the complex hyperbolic spaces are determined. A Lie-theoretic description of the homogeneous Riemannian, respectively Kahler, structures of linear type on these spaces is then found. On both spaces, examples that are not of linear type are given.
Description14 pages.-- MSC codes: Primary 53C30; Secondary 53C20, 53C55.-- To appear in: Illinois Journal of Mathematics, 2009.
Appears in Collections:(CFMAC-IFF) Artículos
Files in This Item:
File Description SizeFormat 
IllinoisCGS.pdf322,75 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.